# SDR UPS02838258

- Difficulty date: April 9, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 75,345 hours, 27,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FUS STA 857, BL 60 LEFT, ANGLE CRACKED, LOWER FILLET PANEL AREA.  REMOVED AND REPLACED CRACKED ANGLE IAW REO-G-08094.
